Jump to content
squirrel

Severe agitation

Recommended Posts

squirrel

Now my bad dizziness seems to have ebbed away a little I am now suffering from severe agitation, like I got to get out of my skin.Was thinking If it would be worth taking a tiny bit of benzo just to take the edge off.Anyone any thoughts please?

Share this post


Link to post
Share on other sites
Patience

You posted this earlier this morning. I hope it has passed. Walking, breathing exercises, or just plain being with the agitated feeling and writing about it have helped me in the past. Early on in my withdrawal, I had a day when I was extremely anxious (terrified, actually) and I took 1/2 of a xanax. It helped get me through the scariest moment, but I think I had rebound anxiety. It lasted for about three days, easing as those days progressed. I remember at one point later on I told myself that what I'm having are just feelings, and feelings can't hurt me if I just acknowledge them, separate myself from them, and objectively observe them passing through me. And remember, they do pass.

Share this post


Link to post
Share on other sites
Brandy

Now my bad dizziness seems to have ebbed away a little I am now suffering from severe agitation, like I got to get out of my skin.Was thinking If it would be worth taking a tiny bit of benzo just to take the edge off.Anyone any thoughts please?

 

Squirrel, I'm so sorry you're going through this hard time. Good if the dizziness is decreasing, but it sounds like one of those times when symptoms "morph" from one to another. (That's been the case with me a lot.)

 

I'm not clear on a couple of things. First of all, when did the severe agitation start. (Or if agitation has been an ongoing problem, when did the recent increase in severity occur?) And have you had severe agitation before in withdrawal?

 

I also wasn't sure whether you meant taking a bit of a benzo occasionally, but not regularly. Or are you thinking about going on it regularly to try to relieve protracted withdrawal?

 

I have a lot of experience with benzos (unfortunately) and taking one occasionally when you have to do something and are in a particularly bad state shouldn't be a problem, though Patience is absolutely right that they can cause rebound. (And the shorter-acting ones like xanax and ativan, which doctors are most likely to prescribe, also tend to have the worst rebound - even when your nervous system isn't super-sensitive from withdrawal.)

 

But one thing to be aware of if you haven't used them before or used them only occasionally, is that one can addicted to them much faster than to SSRIs. The withdrawal symptoms from each type of drug have huge similarities, and can be equally severe, but they do work slightly differently and although this doesn't happen to everyone, one can become addicted to benzos in as little as a week or two of regular use.

 

I'm hoping you're just going through a final wave, as you suggested recently, and I just want to make sure you don't end up suffering more when you might just be going through a wave from more healing occurring.

 

Also, is it possible you might have had a virus or something lately? I have, and I'm hearing about more and more people (who aren't in withdrawal) catching things. I find that in withdrawal, when I get sick with the flu or something, it makes my withdrawal symptoms recur or get worse.

 

Forgive me that I haven't replied to your PM reply. (I'm over the virus I had but weak and spacy a lot of the time!) I'll reply to it soon! And I hope you feel better soon!

Share this post


Link to post
Share on other sites
squirrel

Hi Brandy, Yeah agitation been with me throughout the 6 years. Just came from out of the blue yesterday.I meant taking a very small dose occasionally.I don't feel as though I have had a virus, however my nose has been playing up I am either really stuffy and sound like I have a cold( although feel I do not have a cold) or my nose is running ( sorry for the graphic description). Today I had the worst panic attack I have ever had in my life ! and yet the agitation was not there or the dizziness. It is all so weird and scary.

Share this post


Link to post
Share on other sites
solida

Hi Squirrel, I also hope that you will feel so much better after this wave.

 

About the Benzo: I m definetly one who is afraid of all kind of medication now, and I also don t tolerate anything.

But to be honest:I wouldn t have survived this hell in the beginning without a Benzo maybe once a week.

 

In the last 2years I maybe took 3 Lorazepam altogether,( less than 0,25mg )only, when I really thouhgt I would crack!!

 

 

solida

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×

Important Information

By using this site, you agree to our Terms of Use.